# SDR UALA2013071504947

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 36,377 hours, 16,001 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D2527016820000
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PLASTIC COVER ON ARMING LEVER ON L2 DOOR MISSING.  REPLACED LENS COVERS NR 110-5293.
